Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes a butterfly shaped rash on neck when diagnosed with pituitary tumor?

Answered by
Dr.
Dr. Sudhir Kumar

Neurologist

Practicing since :1994

Answered : 5935 Questions

default
Posted on Mon, 29 Aug 2016 in Brain and Spine
Question: I have a pituitary tumor and have been otherwise healthy since it was discovered that it had caused empty sella It is about the size of a Lima bean but all tests have come back that my pituitary still functions . For the last 7 months I have had a butterfly shaped rash on the skin on my neck. Could this be related in some way to my pituitary condition?
doctor
Answered by Dr. Sudhir Kumar 1 hour later
Brief Answer:
Skin rash is unrelated.

Detailed Answer:
Hi,

Thank you for posting your query.

I am Dr Sudhir Kumar, Neurologist, and would try my best to help you.

Skin rash is not related to pituitary tumor. A clinical examination of the rash would give a clue towards its cause. The common causes are infection (such as fungal infections) and auto-immune diseases (such as SLE).

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in


Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Skin rash

doctor1 MD

Hi,

I have almost like a red rash on head of my penis (red spots not raised and not joined up). It is not itchy or painful in the slightest. Thing...

doctor1 MD

Hi doctor! I recently took treatment for acne (sotret 20mg for 4 months, nadoxin gel, faceclin and cosglo gel). I am now only using the tubes. I...

doctor1 MD

my husband started on tegretol for TN. all was fine but about 3 weeks in he developed a rash. pretty much body wide, and was itchy. his doctor...

doctor1 MD

My partner and I had sex when I was menstruating. he has developed a rash, which is painful, white spots and there is a foul smell emanating from...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?